# SDR ASAA2014041107524

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 5,722 hours, 1,824 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Condition: Damaged
- Location: Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 6 AND NR 7 FAN BLADE SPACER DIFFICULT TO REMOVE ON NR 2 ENGINE.  FOUND NR 6 AND NR 7 FAN BLADE SHIMS CONTACTING SPACER.  ACFT GROUNDED.  REPLACED SPACER AT NR 6 & NR 7 BLADE POSITION IAW T/C 78472002 STEP 47.  REPLACED SHIM AT NR 6 & NR 7 BLADE POSITION IAW T/C 78472002, STEP 44.
